# SDR 98ZZZX2731

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 1 ENGINE NOSE COWL HAS CRACK AT THE FIRE EXTINGUISHER DISCHARGE PIPE FIREWALL AREA, AND FIRE EXTINGUISHER CANNON PLUG RT SIDE OF THE COWL.  TRANSFERRED TO W/O BW8889.  SEE ADDITIONAL W/C FOR REMOVAL.
